# SDR SWAA2022082431844

- Difficulty date: July 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal Plate
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB 2022-375887 / [01] REPLACED SEAL PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 PART NUMBER USED 186A3004-4 PO 2021-174709.;[02] REPLACED SEAL PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 PART NUMBER USED 186A3004-4 PO 2021-174709.
